# SDR M7K2004F00000

- Difficulty date: January 22, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 350A54113800
- Condition: Cracked
- Location: Anti Rotation
- Part time: 163 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL AIR VENT TUBE POSITIONED ALONG THE RT SIDE OF THE ENGINE WITH THE AFT END CURVED UPWARD INTO THE ENGINE EXHAUST AS TO AID THE VENTURI SECTION OF THE OIL AIR VENTING HAS A WELDED CLAMP SUPPORTED BY A STRAP HANGING FROM THE ENGINE TAILPIPE TO PREVENT TUBE ROTATION OUT OF THE GAS/EXHAUST PATH.  THIS CLAMP IS ROUTINELY CRACKING DUE TO FATIGUE.  NO TUBE ROTATION HAS OCCURRED 3RD FAILURE THIS AC.
